Alert archive / Texas / Small Craft Advisories in 2011

Small Craft Advisory 69, NWS Brownsville, TX

November 21, 2011

NWS Brownsville, TX issued this small craft advisory at Nov 21, 2011, 9:11 PM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 21, 2011, 9:11 PM CST (03:11 UTC)
Expired
Nov 22, 2011, 9:10 AM CST
In force
12 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

502 
WHUS74 KBRO 220311
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
911 PM CST MON NOV 21 2011

...SOUTHEAST WINDS INCREASING OVER THE WATERS TONIGHT...

.LOW PRESSURE OVER SOUTHWEST TEXAS WILL INTERACT WITH HIGH
PRESSURE OVER THE GULF TO INCREASE SOUTHEAST WINDS TO 20 TO 22 KNOTS
OVER THE LOWER TEXAS COASTAL WATERS.

GMZ150-155-170-175-221115-
/O.NEW.KBRO.SC.Y.0069.111122T0311Z-111122T1500Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
911 PM CST MON NOV 21 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST TUESDAY. 

* WINDS AND WAVES:SOUTHEAST WINDS OF 2O TO 22 KNOTS WITH A FEW
  HIGHER GUSTS EXPECTED THROUGH EARLY MORNING. WAVES WILL
  CONTINUE AT 5 TO 7 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
2 follow-up statements
891 
WHUS74 KBRO 220922
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
322 AM CST TUE NOV 22 2011

...SMALL CRAFT ADVISORY CONTINUES FOR THE GULF WATERS...

.GRADUALLY DIMINISHING WINDS AND SUBSIDING ROUGH SEAS WILL
CONTINUE TO PRODUCE SMALL CRAFT ADVISORY CONDITIONS FOR THE
ADJACENT GULF OF MEXICO WATERS OF DEEP SOUTH TEXAS FOR A 
PORTION OF TODAY.

GMZ150-155-170-175-221800-
/O.EXT.KBRO.SC.Y.0069.000000T0000Z-111122T1800Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
322 AM CST TUE NOV 22 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY 
FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60
NAUTICAL MILES OFFSHORE.

* WINDS: SOUTH TO SOUTHWEST WINDS OF 15 KNOTS ARE EXPECTED.

* WAVES: SEAS OF 5 TO 7 FEET WILL PREVAIL DURING THE MORNING HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT
...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/RGV
762 
WHUS74 KBRO 221510
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
910 AM CST TUE NOV 22 2011

GMZ150-155-170-175-221615-
/O.CAN.KBRO.SC.Y.0069.000000T0000Z-111122T1800Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
910 AM CST TUE NOV 22 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND SEAS HAVE DECREASED TO BELOW SMALL CRAFT ADVISORY
CRITERIA AHEAD OF AN APPROACHING COLD FRONT THAT WILL MOVE THROUGH
THE AREA LATER TODAY AND THIS EVENING.  

$$


HTTP://WWW.WEATHER.GOV/RGV

65

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Nov 21, 5:57 PM CST, 3 hours 14 minutes earlier.

Area forecast discussion, Nov 21, 5:57 PM CST, 3 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
557 PM CST MON NOV 21 2011

.DISCUSSION...UPDATED TO INCLUDE 00Z TAF DISCUSSION.

&&

.AVIATION...MVFR CEILINGS WITH BASES AROUND 2000 FEET WILL PREVAIL
ACROSS THE RIO GRANDE VALLEY TONIGHT. WINDS WILL STAY ELEVATED
OVERNIGHT. AFTER SUNRISE WINDS WILL ONCE AGAIN INCREASE AND
CEILINGS WILL THIN OUT DUE TO DAYTIME MIXING.A SURFACE TROUGH OVER
KMFE MIDDAY WILL SHIFT WINDS TO THE SOUTHWEST AND THEN THE
NORTHWEST FOR THE MID-VALLEY...AS WELL AS CLEAR THE SKY. VFR CONDITIONS
CAN BE EXPECTED THE REMAINDER OF THE PERIOD.

&&

.PREV DISCUSSION... /ISSUED 312 PM CST MON NOV 21 2011/

DISCUSSION...UPDATED TO INCLUDE SHORT TERM AND MARINE SHORT TERM
DISCUSSIONS.

SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...THE COMBINATION OF
LOW PRESSURE OVER THE GREAT PLAINS AND HIGH PRESSURE OVER THE GULF
WILL CAUSE A CONTINUED MODERATE TO STRONG SOUTH TO SOUTHEAST FLOW
OF AIR THIS AFTERNOON AND ON TUESDAY. WINDS WILL BE LIGHT TO
MODERATE FROM THE SOUTHEAST TONIGHT. ISOLATED SHOWERS ARE POSSIBLE
THIS AND AGAIN TUESDAY MORNING ALONG THE COASTAL COUNTIES OF DEEP
SOUTH TEXAS. TEMPERATURES WILL CONTINUE TO BE WAY ABOVE NORMAL FOR
THIS TIME OF YEAR DUE TO AMPLE AMOUNT OF SUNSHINE FOR THIS
AFTERNOON AND TUESDAY. A COLD FRONT WILL MOVE THROUGH THE AREA
TUESDAY NIGHT CAUSING SCATTERED SHOWERS OR THUNDERSTORMS AND
COOLER TEMPERATURES./65-GF/

MARINE...THROUGH TUESDAY NIGHT...BUOY020 REPORTED WINDS FROM THE
SOUTH TO SOUTHEAST AT 18 KNOTS GUSTING TO 21 KNOTS WITH SEAS 5.2
FEET AT 6 SECONDS. SMALL CRAFT ADVISORIES WILL CONTINUE THROUGH 5
PM THIS EVENING FOR THE LAGUNA. WINDS AND SEAS WILL INCREASE ON
MONDAY WITH SMALL CRAFT ADVISORIES POSSIBLE. ISOLATED SHOWERS ARE
POSSIBLE. A COLD FRONT WILL MOVE THROUGH THE MARINE AREA TUESDAY
NIGHT CAUSING ISOLATED TO SCATTERED SHOWERS OR THUNDERSTORMS./65-GF/

PREV DISCUSSION... /ISSUED 208 PM CST MON NOV 21 2011/

.CHANGING WEATHER THROUGH THANKSGIVING WEEK...

SHORT TERM...SEE ABOVE DISCUSSION.

LONG TERM /WEDNESDAY THROUGH MONDAY/...AS LATE AUTUMN GOES IN LA
NINA...SO GOES THE WEATHER FOR THE VALLEY FOR THE THANKSGIVING
HOLIDAY WEEKEND. SPLENDID WEATHER FOR THE FAMILY/TRAVEL DAYS TO
START...THEN SOME PRETTY BIG SWINGS BEGINNING BLACK FRIDAY AND
CONTINUING THROUGH NEXT WEEKEND.

WEDNESDAY WILL DAWN REFRESHING WITH A NICE NORTHERLY BREEZE UNDER
CLEAR SKIES AS HIGH PRESSURE RIDGE BUILDS ACROSS TEXAS. SOURCE
REGION OF 'COOLER' AIR IS OF PACIFIC ORIGIN...AND WITH DRY
SOILS...FULL SUNSHINE ONLY FILTERED BY THIN CIRRUS...AND 850
TEMPERATURES JUST A HAIR BELOW 15C EXPECT TEMPERATURES TO BE ABLE
TO OVERCOME THE EARLY COOLING WITH A BEAUTIFUL AFTERNOON. HAVE
LEANED TOWARD THE WARMER NAM GUIDANCE BUT NOT QUITE AS
HIGH...UPPER 70S NORTH TO LOWER 80S IN THE VALLEY WITH COMFORTABLE
HUMIDITY. A NEAR PERFECT DAY TO TRAVEL BY LAND.

TURKEY DAY DAWNS CLEAR AND NEARLY CALM WITH TEMPERATURES BOTTOMING
OUT AT SLIGHTLY BELOW SEASONAL VALUES...UPPER 40S TO LOWER 50S
RURAL AND LOW TO MID 50S ELSEWHERE AS LOW LEVEL WINDS VEER TO THE
NORTHEAST. THANKSGIVING DAY LOOKS LIKE ANOTHER WINNER. LATEST
GFS/NAM CROSS SECTIONS AND SOUNDINGS SHOW ONLY A THIN LAYER OF
MOISTURE AROUND 850 MB...WHICH SHOULD LEAD TO FEW TO SCATTERED
AFTERNOON CUMULUS WITH HUMIDITY A LITTLE HIGHER BUT STILL PLENTY
COMFORTABLE. LIGHT WINDS WILL MAKE IT IDEAL FOR ANY OUTDOOR
ACTIVITIES.

AS USUAL IT CAN'T LAST...AND BLACK FRIDAY WILL SEE A RAPID RETURN
OF THE VALLEY WIND MACHINE WITH GOOD RECOVERY OF TEMPERATURE AND
HUMIDITY BY LATE MORNING. EARLY MORNING SHOPPERS WILL HAVE LIGHT
SOUTHEAST WINDS WITH TEMPERATURES WARMING BACK INTO THE 60S BEFORE
DAWN...MUCH BETTER THAN IN 2010 WHEN A CHILLY FRONT BROUGHT
TEMPERATURES DOWN INTO THE LOWER 50S WITH A STIFF NORTH WIND. HAVE
GONE A HAIR ABOVE MODEL GUIDANCE FOR HIGH TEMPERATURES DUE TO
RECOVERY OF 850 MB TEMPERATURES/1000-500 MB THICKNESS BUT NOT
QUITE AS WARM AS THIS RECENT RECORD TO NEAR RECORD SPELL. UPPER
80S SHOULD DO IT IN THE LOWER VALLEY. ACROSS THE RANCHLANDS...MAY
SEE SOME ORGANIZED CONVECTION AS TAIL OF LEAD 500 MB SHEAR
VORTICITY CENTER MAY HAVE ENOUGH OOMPH TO GET THINGS GOING FROM
HEBBRONVILLE TO SARITA...BUT BEST ACTIVITY SHOULD BE ACROSS THE
COASTAL BEND.

FRIDAY NIGHT THROUGH SUNDAY IS WHEN THE IMPACT WEATHER WILL OCCUR.
BOTH GFS AND ECMWF ARE KEYING ON A RATHER VIGOROUS 500 MB TROUGH
WITH PLENTY OF LEAD VORTICITY AND A HINT OF THE RIGHT REAR QUAD OF
A MODEST SPEED MAXIMUM...COMBINED WITH RAPID EASTWARD
MOVEMENT...ARGUE FOR POTENTIAL FOR A PRE FRONTAL SQUALL LINE
SOMETIME BETWEEN MIDNIGHT AND EARLY SATURDAY MORNING. ONE FLY IN
THE OINTMENT IS AMOUNT OF TIME ATMOSPHERE HAS TO RECOVER DEEP
LAYER MOISTURE...WHICH MAY NOT BE ENOUGH TO GENERATE A TRUE
SLAMMER LINE. THE OTHER ISSUE IS MODEL CONSISTENCY ON HIGHER RH
VALUES THIS FAR SOUTH...AS THIS MORNING'S RUNS ARE THE FIRST SIGN
OF MORE CONSISTENCY. FOR NOW...HAVE MAINTAINED LOW CHANCE (30
PERCENT) FOR THE LATE NIGHT/EARLY MORNING ACROSS THE LOWER/MID
VALLEY...BUT WILL NEED TO MONITOR FOR INCREASING LIKELIHOOD SHOULD
CONFIDENCE INCREASE.

MORE CONFIDENCE EXISTS FOR THE REMAINDER OF THE WEEKEND INTO NEXT
MONDAY. AFTER A GOOFY ECMWF SOLUTION EARLIER THIS MORNING...WHICH
TOOK DEEPENING TROUGH MOVING THROUGH THE SOUTHWEST U.S. AND CUT IT
OFF OVER BAJA CALIFORNIA...ALL MODELS ARE IN DECENT AGREEMENT WITH
A HIGHLY MERIDIONAL TROUGH WHICH WILL BRING WINDY...VERY DRY...AND
COOLER TEMPERATURES ESPECIALLY BY SUNDAY. GFS/ECMWF EACH SHOW 45+
NORTH NORTHWEST FLOW JUST OFF THE DECK FROM SATURDAY AFTERNOON
INTO SUNDAY MORNING...WHICH COULD BRING 30 TO 40 MPH AND GUSTY
FULLY MIXED WINDS TO ALL OF DEEP SOUTH TEXAS/RGV SATURDAY
AFTERNOON FOLLOWED BY A SOMEWHAT BLUSTERY DAY ON SUNDAY. THE WINDS
MAY MAKE FOR SOME TRAVEL DIFFICULT ACROSS ALL OF SOUTH
TEXAS...PARTICULARLY ON SATURDAY AFTERNOON. HAVE GONE CLOSE TO THE
MILD GFS SATURDAY AS THE COLD AIR SURGE HOLDS OFF UNTIL LATE
AFTERNOON. SUNDAY COULD SEE TEMPERATURES FAIL TO REACH 70 DESPITE
FULL SUNSHINE...A TRUE SIGN THAT DECEMBER IS NEAR.

THE COLDEST NIGHT OF THE YEAR WILL FOLLOW MONDAY MORNING...AND
WOULD NOT BE SURPRISED TO SEE PREFERRED POCKETS SUCH AS
ZAPATA/MEDINA AIRPORT EDGE TOWARD THE FREEZING POINT. A BEAUTIFUL
AFTERNOON WITH MODERATING TEMPERATURES...STILL A LITTLE BELOW
AVERAGE...WILL BEGIN THE FIRST WORK WEEK AFTER THE HOLIDAY.

MARINE...

WEDNESDAY THROUGH SATURDAY...SURGE OF NORTH WIND SHOULD MAINTAIN BRIEFLY
HAZARDOUS WINDS/SEAS OVER THE OPEN GULF...WITH CAUTION ADVISED ON
THE LAGUNA FOR A GOOD PART OF WEDNESDAY. THANKSGIVING DAY WILL
PROVIDE GREAT BOATING WEATHER...THE ONE REAL GOOD DAY OF THE
WEEK...BEFORE WINDS PICK UP FRIDAY PARTICULARLY WITH CROSS
SOUTHERLY FLOW ACROSS LAGUNA MADRE.

A BRIEF PICKUP OF SOUTH WINDS MAY REACH 20 KNOTS ACROSS THE OPEN
GULF FRIDAY NIGHT...AND THE POTENTIAL FOR A STRENGTHENING SQUALL
LINE COULD BE A SIGNIFICANT HAZARD COME DAYBREAK SATURDAY IN THE
GULF AND PRE-DAWN ACROSS THE LAGUNA. DRY AIR SURGING IMMEDIATELY
BEHIND THE FRONT COULD PRODUCE GALE TO STORM FORCE GUSTS ALONG THE
LINE. AS FOR SATURDAY...RAPIDLY DETERIORATING CONDITIONS WITH
SURGE OF STRONG NORTHWEST FLOW...WHICH COULD REACH GALE FORCE
DURING THE AFTERNOON BUT MORE LIKELY OVERNIGHT AS THE COLD
ADVECTION SWEEPS IN. IN SHORT...A BAD WEEKEND FOR BOATING AND
FISHING ALL AROUND.

FIRE WEATHER...WILL CONTINUE TO MONITOR MODEL DATA IMPLYING A
BRIEF SURGE OF RAPIDLY FALLING HUMIDITY TUESDAY AFTERNOON ACROSS
THE RIO GRANDE PLAINS AND UPPER VALLEY (JIM HOGG...STARR...ZAPATA)
AS TEMPERATURES SPIKE NEAR 90 BEHIND WIND SHIFT WITH SUSTAINED 20
FOOT WINDS POSSIBLY REACHING 20 MPH FOR A TIME. STILL FRESH
BREEZES WEDNESDAY WITH PLEASANTLY WARM TEMPERATURES COULD LEAD TO
MORE FIRE DANGER...SHY OF A FULL WARNING BUT SOMETHING TO KEEP AN
EYE ON.

LIGHTER WINDS AND RECOVERING HUMIDITY WILL KEEP FIRE DANGER DOWN
THURSDAY AND FRIDAY UNTIL THE FRONT ARRIVES EARLY SATURDAY.

THEN...THINGS LOOK /VERY DANGEROUS/ TO CLOSE OUT SATURDAY AND
CONTINUE SUNDAY...AS HUMIDITY SHOULD FALL TO OR BELOW 15 PERCENT
IN MOST AREAS INCLUDING ALONG HIGHWAY 77 BUT MORE IMPORTANTLY
SUSTAINED WINDS EASILY PASSING 25 MPH...PROBABLY 35 TO 40 MPH
SATURDAY AFTERNOON...AND LIKELY NEARING 25 MPH WITH EVEN LOWER DEW
POINTS DESPITE COOLER TEMPERATURES ON SUNDAY. WILL CONTINUE TO
MONITOR...AND WILL BE ADDING A GRAPHIC TO OUR WEBPAGE AND FACEBOOK
PAGE TO GET PARTNERS ON BOARD FOR THE UPCOMING SITUATION.

CLIMATE...NEAR RECORD TEMPERATURES IN SOME AREAS AGAIN THIS
AFTERNOON. BROWNSVILLE LIKELY SAVED BY THE STREAMER SHOWER BAND
FOR THE NOON TO 1 PM HOUR...BUT MCALLEN/MILLER CLOSING IN ON THEIR
93 DEGREE RECORD /2007/ AND HARLINGEN/VALLEY HAS A SHOT AT THEIR
90 DEGREE RECORD...ALSO 2007. RECORD HIGHS WILL BE THREATENED
AGAIN ON TUESDAY AHEAD AND BEHIND THE FRONT.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

58/64
Hazardous weather outlook, Nov 21, 4:24 AM CST, 16 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
424 AM CST MON NOV 21 2011

TXZ248>257-221200-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
424 AM CST MON NOV 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE
ISLAND AND AT BOCA CHICA BEACH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A MODERATE TO HIGH RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL
BEACHES TUESDAY THROUGH WEDNESDAY AND AGAIN ON FRIDAY THROUGH THE
WEEKEND. THE COMBINATION OF STRONG NORTHERLY WINDS AT THE SURFACE
AND LOW RELATIVE HUMIDITY VALUES WILL ELEVATE THE RISK OF WILDFIRE
ACTIVITY WITHIN DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY FOR THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-221200-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
424 AM CST MON NOV 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

A SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT FOR THE LAGUNA MADRE
FROM 8 AM CST TO 5 PM CST TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ADDITIONAL SMALL CRAFT ADVISORIES MAY BE NEEDED ALONG THE LOWER
TEXAS COAST TUESDAY AND WEDNESDAY AND AGAIN DURING THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Small Craft Advisories in Texas, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.